You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
The Monte Carlo Method
Nicholas Metropolis and S. Ulam
Journal of the American Statistical Association
Vol. 44, No. 247 (Sep., 1949), pp. 335-341
Stable URL: http://www.jstor.org/stable/2280232
Page Count: 7
Preview not available
We shall present here the motivation and a general description of a method dealing with a class of problems in mathematical physics. The method is, essentially, a statistical approach to the study of differential equations, or more generally, of integro-differential equations that occur in various branches of the natural sciences.
Journal of the American Statistical Association © 1949 American Statistical Association